On the spectrum of Cayley graphs

The set of eigenvalues of the adjacency matrix of a graph is called the spectrum of it. In the present paper, we introduce the spectrum of Cayley graphs of order pqr in terms of character table, where p, q, r are prime numbers. We also, stablish some properties of Cayley graphs of non-abelian group...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Datum:2020
Hauptverfasser: Ghorbani, M., Songhori, M.
Format: Artikel
Sprache:English
Veröffentlicht: Інститут прикладної математики і механіки НАН України 2020
Schriftenreihe:Algebra and Discrete Mathematics
Online Zugang:http://dspace.nbuv.gov.ua/handle/123456789/188563
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
Назва журналу:Digital Library of Periodicals of National Academy of Sciences of Ukraine
Zitieren:On the spectrum of Cayley graphs / M. Ghorbani, M. Songhori // Algebra and Discrete Mathematics. — 2020. — Vol. 30, № 2. — С. 194–206. — Бібліогр.: 24 назв. — англ.

Institution

Digital Library of Periodicals of National Academy of Sciences of Ukraine

Ähnliche Einträge